# SDR SWAA2021051973370

- Difficulty date: May 15, 2021
- Submitted: May 19, 2021
- Operation: Air carrier
- Aircraft: N763SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27877
- Aircraft time: 72,486 hours, 42,764 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Out Of Position
- Location: R1 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1;R2; AND L2 DOORS MANUAL DEPLOY HANDLE COVERS ON SLIDES NOT VISIBLE.  PULLED DOWN HOOK AND LOOP FLAPS FROM SLIDE COVERS AND ATTACHED THE HOOK AND LOOP PER SIP
